# SDR QXEA0200512

- Difficulty date: March 14, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT AILERON POSITION SYNCHRO PUSH PULL ROD END BROKEN OFF.  REPLACED SYNCHRO PUSH PULL ROD.
